# SDR AALA20150419018

- Difficulty date: April 20, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 59,189 hours, 7,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Part number: 131W18321114
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD GIRT BAR SUPPORT FITTING PAWL DAMAGED.  REPAIRED SUPPORT FITTING PAWL IAW EA 250002.
